# SDR ABXA060273

- Difficulty date: September 23, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 55,365 hours, 53,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 21265
- Condition: Defective
- Location: Emergency Light
- Part time: 505 hours, 527 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK, FOUND EMERGENCY LIGHTS DEAD.  REPLACED EMERGENCY LIGHT POWER SUPPLY IAW DC9 AMM 33-53-02.
